# SDR PCAA9800742

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR EMERGENCY PROXIMITY LIGHTING HAS SEVERAL LIGHTS INOPERATIVE.  SECURED LOOSE PLUG AT AFT CABIN WIRING CIRCUIT.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
